# SDR AT9900299

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE LEFT HAND CEILING PANEL FORWARD PIT STRAP CORRODED AND BROKEN.  FABRICATED A REPAIR STRAP, DRILLED, COUNTERSUNK, DEBURRED, AND PRIMED IAW DC9 SRM51-10-2, 51-10-4, AND 51-10-3.
